# SDR SWIA201023468

- Difficulty date: January 7, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 15,023 hours, 9,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6620 - CEILING LEVEL EMERGENCY FLOODLIGHT AT ROW 9 INOP.  RELAMPED.
